Alert archive / Illinois / River Flood Warnings in 2008

River Flood Warning 78, NWS St. Louis, MO

March 22, 2008Pike County, Illinois; Marion County, Missouri

NWS St. Louis, MO issued this river flood warning at Mar 22, 2008, 1:43 PM CDT for Pike County, Illinois; Marion County, Missouri. It took effect at Mar 23, 2008, 1:00 AM CDT. It was in force for 44 hr.

The area

The counties it named.

The facts

Issued
Mar 22, 2008, 1:43 PM CDT (18:43 UTC)
In effect from
Mar 23, 2008, 1:00 AM CDT
Expired
Mar 24, 2008, 9:05 PM CDT
In force
44 hr
Issued by
NWS St. Louis, MO
Flood severity
Minor

Counties Pike County, IL, Marion County, MO

The radar

The St Louis radar (KLSX), 123 km from the middle of the area, began a volume at 18:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Mississippi River at Hannibal (HNNM7).

Action stage
15 ft
Minor stage
17 ft
Moderate stage
22 ft
Major stage
24 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05501600, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS43 KLSX 221843
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
143 PM CDT SAT MAR 22 2008

...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN ILLINOIS...MISSOURI... 

  MISSISSIPPI RIVER AT HANNIBAL AFFECTING PIKE AND MARION COUNTIES

.THIS FLOOD WARNING IS A RESULT OF UPSTREAM BASIN RUNOFF IN ASSOCIATION
WITH RECENT SEASONAL RAINS AND ACCOMPANYING SNOW MELT...

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION 
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

ILC149-MOC127-231843-
/O.NEW.KLSX.FL.W.0078.080323T1200Z-080326T1800Z/
/HNNM7.1.ER.080323T1200Z.080325T0000Z.080325T1800Z.NO/
143 PM CDT SAT MAR 22 2008

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE MISSISSIPPI RIVER AT HANNIBAL.
* FROM SUNDAY MORNING TO WEDNESDAY AFTERNOON...OR UNTIL THE WARNING 
  IS CANCELLED.
* AT 1:00 PM SATURDAY THE STAGE WAS 15.9 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 16.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY SUNDAY MORNING AND CONTINUE 
  TO RISE TO NEAR 16.2 FEET BY MONDAY EVENING. 
* IMPACT...AT 16.0 FEET...FLOOD STAGE.  DAMAGE BEGINS TO BUILDINGS IN 
  UNPROTECTED LOW AREAS.  MINOR FLOODING BEGINS.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   03/23  03/24  03/25  03/26  03/27

MISSISSIPPI RIVER
  HANNIBAL         16   15.9      16.0   16.1   16.1   15.6   15.2
5 follow-up statements
000 
WGUS83 KLSX 230243
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
943 PM CDT SAT MAR 22 2008


...THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER...
 
  
  AT HANNIBAL AFFECTING PIKE AND MARION COUNTY 

  AT GRAFTON AFFECTING JERSEY AND ST. CHARLES COUNTY 

  AT ALTON LD 26 TW AFFECTING MADISON AND ST.CHARLES COUNTY 

  AT ST.LOUIS AFFECTING ST. CLAIR...ST.LOUIS CO. AND ST.LOUIS CITY          

  AT CHESTER AFFECTING RANDOLPH COUNTY 

  AT CLARKSVILLE 24 TAILWATERW AFFECTING CALHOUN AND PIKE COUNTY 


THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

ILC149-MOC127-240243-
/O.EXT.KLSX.FL.W.0078.080323T0600Z-080326T1200Z/
/HNNM7.1.ER.080323T0600Z.080324T1200Z.080325T1200Z.NO/
943 PM CDT SAT MAR 22 2008

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT HANNIBAL
* FROM LATE TONIGHT TO TUESDAY.
* AT 9PM SATURDAY THE STAGE WAS 16.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY AFTER MIDNIGHT TOMORROW AND 
  CONTINUE TO RISE TO NEAR 16.2 FEET BY MONDAY MORNING. THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY TUESDAY MORNING.
* IMPACT...AT 16.0 FEET...FLOOD STAGE.  DAMAGE BEGINS TO BUILDINGS IN 
  UNPROTECTED LOW AREAS.  MINOR FLOODING BEGINS.

$$

ILC013-MOC163-240242-
/O.CON.KLSX.FL.W.0069.000000T0000Z-080328T1200Z/
/CLKM7.1.ER.080319T0215Z.080325T0600Z.080327T1200Z.NO/
943 PM CDT SAT MAR 22 2008

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT CLARKSVILLE 24 TW
* UNTIL WEDNESDAY.
* AT 9PM SATURDAY THE STAGE WAS 25.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 25.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 25.5 FEET TUESDAY 
  AND THEN FALL BELOW FLOOD STAGE LATE WEDNESDAY NIGHT 
* IMPACT...AT 25.0 FEET...FLOOD STAGE.  MINOR FLOODING BEGINS.


$$

ILC083-MOC183-240242-
/O.EXT.KLSX.FL.W.0071.000000T0000Z-080329T0000Z/
/GRFI2.1.ER.080319T0650Z.080321T0600Z.080328T0000Z.NO/
943 PM CDT SAT MAR 22 2008

...FLOOD WARNING EXTENDED UNTIL FRIDAY EVENING...

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT GRAFTON
* UNTIL THURSDAY.
* AT 9PM SATURDAY THE STAGE WAS 19.6 FEET. 
* FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET. 
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE THURSDAY EVENING.


$$

ILC119-MOC183-240242-
/O.EXT.KLSX.FL.W.0075.000000T0000Z-080326T1400Z/
/ALNI2.1.ER.080319T1523Z.080321T0700Z.080325T1400Z.NO/
943 PM CDT SAT MAR 22 2008

...FLOOD WARNING EXTENDED UNTIL WEDNESDAY MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT ALTON LD 26 TW
* UNTIL TUESDAY.
* AT 9PM SATURDAY THE STAGE WAS 23.5 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 21.0 FEET. 
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE LATE TUESDAY 
  MORNING.

$$

ILC163-MOC189-510-240242-
/O.EXT.KLSX.FL.W.0077.000000T0000Z-080324T2100Z/
/EADM7.1.ER.080320T1233Z.080321T1500Z.080323T2100Z.NO/
943 PM CDT SAT MAR 22 2008

...FLOOD WARNING EXTENDED UNTIL MONDAY AFTERNOON...

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT ST. LOUIS
* UNTIL SUNDAY AFTERNOON.
* AT 9PM SATURDAY THE STAGE WAS 30.6 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 30.0 FEET. 
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE SUNDAY AFTERNOON.
* IMPACT...AT 31.0 FEET...WATER BEGINS ENTERING THE DOWNTOWN PARKING 
  GARAGE.

$$

ILC157-240242-
/O.EXT.KLSX.FL.W.0072.000000T0000Z-080328T2024Z/
/CHSI2.2.ER.080319T1109Z.080323T0600Z.080327T2024Z.NO/
943 PM CDT SAT MAR 22 2008

...FLOOD WARNING EXTENDED UNTIL FRIDAY AFTERNOON...

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT CHESTER
* UNTIL THURSDAY AFTERNOON.
* AT 9PM SATURDAY THE STAGE WAS 34.6 FEET. 
* MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 27.0 FEET. 
* FORECAST...THE RIVER WILL RISE TO NEAR 35.2 FEET EARLY SUNDAY 
  MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE THURSDAY AFTERNOON.
* IMPACT...AT 35.0 FEET...STE GENEVIEVE HIGHWAY 61 BEGINS TO FLOOD.


$$


&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   03/23  03/24  03/25  03/26  03/27

MISSISSIPPI RIVER
  HANNIBAL         16   16.0      16.0   16.2   16.0   15.7   15.5
  CLARKSVILLE 24   25   25.0      25.0   25.2   25.5   25.4   25.0
  GRAFTON          18   19.6      19.6   19.3   18.9   18.6   18.2
  ALTON LD 26 TW   21   23.5      23.2   22.2   21.1   19.9   19.0
  ST. LOUIS        30   30.6      30.3   29.5   28.1   26.7   25.6
  CHESTER          27   34.6      35.2   34.1   32.0   29.7   27.7
000 
WGUS83 KLSX 231618
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
1118 AM CDT SUN MAR 23 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ILLINOIS...MISSOURI...
 
  MISSISSIPPI RIVER AT HANNIBAL AFFECTING PIKE AND MARION COUNTIES 

  MISSISSIPPI RIVER AT CLARKSVILLE 24 TW AFFECTING CALHOUN AND PIKE COUNTIES 

  MISSISSIPPI RIVER AT GRAFTON AFFECTING JERSEY AND ST. CHARLES COUNTIES 

  MISSISSIPPI RIVER AT ALTON LD 26 TW AFFECTING MADISON AND ST. 
  CHARLES COUNTIES 

  MISSISSIPPI RIVER AT ST. LOUIS AFFECTING ST. CLAIR...ST. LOUIS AND 
  ST. LOUIS CITY COUNTIES 

  MISSISSIPPI RIVER AT CHESTER AFFECTING RANDOLPH COUNTY 

.THIS FLOOD WARNING IS A RESULT OF UPSTREAM BASIN RUNOFF IN ASSOCIATION
WITH HEAVY RAINS OVER THE PREVIOUS WEEK AND SNOW MELT...

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION 
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

ILC149-MOC127-241618-
/O.EXT.KLSX.FL.W.0078.000000T0000Z-080326T1800Z/
/HNNM7.1.ER.080323T0900Z.080324T1200Z.080325T1800Z.NO/
1118 AM CDT SUN MAR 23 2008

...FLOOD WARNING EXTENDED UNTIL WEDNESDAY AFTERNOON...
THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT HANNIBAL
* UNTIL WEDNESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:00 AM SUNDAY THE STAGE WAS 16.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 16.2 FEET BY 
  MONDAY MORNING. 
* THE RIVER WILL FALL BELOW FLOOD STAGE TUESDAY EARLY AFTERNOON.
* IMPACT...AT 16.0 FEET...FLOOD STAGE.  DAMAGE BEGINS TO BUILDINGS IN 
  UNPROTECTED LOW AREAS.  MINOR FLOODING BEGINS.

$$

ILC013-MOC163-241617-
/O.EXT.KLSX.FL.W.0069.000000T0000Z-080328T0300Z/
/CLKM7.1.ER.080319T0215Z.080325T0600Z.080327T0300Z.NO/
1118 AM CDT SUN MAR 23 2008

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT CLARKSVILLE 24 TW
* UNTIL THURSDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 11:00 AM SUNDAY THE STAGE WAS 25.1 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 25.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
  EARLY THURSDAY MORNING.
* IMPACT...AT 25.0 FEET...FLOOD STAGE.  MINOR FLOODING BEGINS.

$$

ILC083-MOC183-241617-
/O.EXT.KLSX.FL.W.0071.000000T0000Z-080330T1800Z/
/GRFI2.1.ER.080319T0650Z.080321T0600Z.080329T1800Z.NO/
1118 AM CDT SUN MAR 23 2008

...FLOOD WARNING EXTENDED UNTIL SUNDAY MARCH 30...
THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT GRAFTON
* UNTIL SUNDAY MARCH 30...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:00 AM SUNDAY THE STAGE WAS 19.6 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  SATURDAY EARLY AFTERNOON.

$$

ILC119-MOC183-241617-
/O.CON.KLSX.FL.W.0075.000000T0000Z-080326T1400Z/
/ALNI2.1.ER.080319T1523Z.080321T0700Z.080325T1400Z.NO/
1118 AM CDT SUN MAR 23 2008

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT ALTON LD 26 TW
* UNTIL WEDNESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:00 AM SUNDAY THE STAGE WAS 23.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 21.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  LATE TUESDAY MORNING.


$$

ILC163-MOC189-510-241617-
/O.EXT.KLSX.FL.W.0077.000000T0000Z-080325T0130Z/
/EADM7.1.ER.080320T1233Z.080321T1500Z.080324T0130Z.NO/
1118 AM CDT SUN MAR 23 2008

...FLOOD WARNING EXTENDED UNTIL MONDAY EVENING...
THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT ST. LOUIS
* UNTIL MONDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 11:00 AM SUNDAY THE STAGE WAS 30.7 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 30.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  THIS EVENING.
* IMPACT...AT 31.0 FEET...WATER BEGINS ENTERING THE DOWNTOWN PARKING 
  GARAGE.

$$

ILC157-241617-
/O.EXT.KLSX.FL.W.0072.000000T0000Z-080328T2136Z/
/CHSI2.2.ER.080319T1109Z.080323T1800Z.080327T2136Z.NO/
1118 AM CDT SUN MAR 23 2008

...FLOOD WARNING EXTENDED UNTIL FRIDAY AFTERNOON...
THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT CHESTER
* UNTIL FRIDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 11:00 AM SUNDAY THE STAGE WAS 34.7 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 27.0 FEET. 
* FORECAST...THE RIVER WILL CONTINEU TO FALL TO BELOW FLOOD STAGE BY
  MIDNIGHT THURSDAY.
* IMPACT...AT 35.0 FEET...STE GENEVIEVE HIGHWAY 61 BEGINS TO FLOOD.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   03/24  03/25  03/26  03/27  03/28

MISSISSIPPI RIVER
  HANNIBAL         16   16.0      16.2   16.1   15.7   15.4   15.0
  CLARKSVILLE 24   25   25.1      25.2   25.4   25.3   24.9   24.6
  GRAFTON          18   19.6      19.4   19.2   19.1   19.0   18.5
  ALTON LD 26 TW   21   23.5      22.4   21.1   20.1   19.3   18.6
  ST. LOUIS        30   30.7      29.3   27.9   26.6   25.5   24.3
  CHESTER          27   34.7      34.2   32.1   29.8   27.8   25.9
000 
WGUS83 KLSX 240240
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
940 PM CDT SUN MAR 23 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN 
ILLINOIS...MISSOURI...
 

  MISSISSIPPI RIVER AT HANNIBAL AFFECTING PIKE AND MARION COUNTIES 

  MISSISSIPPI RIVER AT CLARKSVILLE 24 TW AFFECTING CALHOUN AND PIKE 
  COUNTIES 

  MISSISSIPPI RIVER AT GRAFTON AFFECTING JERSEY AND ST. CHARLES 
  COUNTIES 

  MISSISSIPPI RIVER AT ALTON LD 26 TW AFFECTING MADISON AND ST. 
  CHARLES COUNTIES 

  MISSISSIPPI RIVER AT ST. LOUIS AFFECTING ST. CLAIR...ST. LOUIS AND 
  ST. LOUIS CITY COUNTIES 

  MISSISSIPPI RIVER AT CHESTER AFFECTING RANDOLPH COUNTY 



THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/


ILC149-MOC127-250240-
/O.EXT.KLSX.FL.W.0078.000000T0000Z-080327T1800Z/
/HNNM7.1.ER.080323T0900Z.080324T1200Z.080326T1800Z.NO/
940 PM CDT SUN MAR 23 2008

...FLOOD WARNING EXTENDED UNTIL THURSDAY AFTERNOON...

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT HANNIBAL
* UNTIL WEDNESDAY.
* AT 8 PM SUNDAY THE STAGE WAS 16.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET. 
* FORECAST...THE RIVER WILL RISE TO NEAR 16.2 FEET MONDAY MORNING
  AND FALL BELOW FLOOD STAGE WEDNESDAY EARLY AFTERNOON.
* IMPACT...AT 16.0 FEET...FLOOD STAGE.  DAMAGE BEGINS TO BUILDINGS IN 
  UNPROTECTED LOW AREAS.  MINOR FLOODING BEGINS.

$$

ILC013-MOC163-250239-
/O.EXT.KLSX.FL.W.0069.000000T0000Z-080328T0900Z/
/CLKM7.1.ER.080319T0215Z.080325T1200Z.080327T0900Z.NO/
940 PM CDT SUN MAR 23 2008

...FLOOD WARNING EXTENDED UNTIL LATE THURSDAY NIGHT...

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT CLARKSVILLE 24 TW
* UNTIL THURSDAY.
* AT 9 PM SUNDAY THE STAGE WAS 25.1 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 25.0 FEET.
* FORECAST...THE RIVER WILL RISE TO 25.3 FEET WEDNESDAY MORNING
  AND FALL BELOW FLOOD STAGE THURSDAY MORNING. 
* IMPACT...AT 25.0 FEET...FLOOD STAGE.  MINOR FLOODING BEGINS.


$$

ILC083-MOC183-250239-
/O.EXT.KLSX.FL.W.0071.000000T0000Z-080331T0000Z/
/GRFI2.1.ER.080319T0650Z.080321T0600Z.080330T0000Z.NO/
940 PM CDT SUN MAR 23 2008

...FLOOD WARNING EXTENDED UNTIL SUNDAY MARCH 30...

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT GRAFTON
* UNTIL SUNDAY MARCH 30.
* AT 9 PM SUNDAY THE STAGE WAS 19.5 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET.
* FORECAST...RISE TO NEAR 25.3 FEET TUESDAY MORNING AND FALL BELOW     
  FLOOD STAGE FRIDAY MORNING. 

$$

ILC119-MOC183-250239-
/O.EXT.KLSX.FL.W.0075.000000T0000Z-080327T0300Z/
/ALNI2.1.ER.080319T1523Z.080321T0700Z.080326T0300Z.NO/
940 PM CDT SUN MAR 23 2008

...FLOOD WARNING EXTENDED UNTIL WEDNESDAY EVENING...

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT ALTON LD 26 TW
* UNTIL TUESDAY.
* AT 9 PM SUNDAY THE STAGE WAS 23.2 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 21.0 FEET. 
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE TUESDAY EVENING.


$$

ILC163-MOC189-510-250239-
/O.EXT.KLSX.FL.W.0077.000000T0000Z-080325T1200Z/
/EADM7.1.ER.080320T1233Z.080321T1500Z.080324T1200Z.NO/
940 PM CDT SUN MAR 23 2008

...FLOOD WARNING EXTENDED UNTIL TUESDAY MORNING...

THE FLOOD WARNING 
CONTINUES FOR
  THE MISSISSIPPI RIVER AT ST. LOUIS
* UNTIL MONDAY.
* AT 9 PM SUNDAY THE STAGE WAS 30.4 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 30.0 FEET. 
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE MONDAY MORNING.
* IMPACT...AT 30.0 FEET...FLOODWALL AT LACLEDES LANDING IS CLOSED. 
  ALSO THIS LEVEL IS EXPECTED TO BE MET OR EXCEEDED ON AVERAGE ONCE 
  EVERY 2 YEARS.

$$

ILC157-250239-
/O.EXT.KLSX.FL.W.0072.000000T0000Z-080328T2230Z/
/CHSI2.2.ER.080319T1109Z.080324T0600Z.080327T2230Z.NO/
940 PM CDT SUN MAR 23 2008

...FLOOD WARNING EXTENDED UNTIL FRIDAY AFTERNOON...

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT CHESTER
* UNTIL FRIDAY MORNING.
* AT 9 PM SUNDAY THE STAGE WAS 34.7 FEET. 
* MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 27.0 FEET.
* FORECAST...EXPECTED TO FALL BELOW FLOOD STAGE THURSDAY EVENING. 
* IMPACT...AT 35.0 FEET...STE GENEVIEVE HIGHWAY 61 BEGINS TO FLOOD.


$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   03/24  03/25  03/26  03/27  03/28

MISSISSIPPI RIVER
  HANNIBAL         16   16.0      16.2   16.2   16.0   15.8   15.6
  CLARKSVILLE 24   25   25.1      25.2   25.3   25.3   24.9   24.6
  GRAFTON          18   19.5      19.5   19.3   19.2   19.1   18.6
  ALTON LD 26 TW   21   23.2      22.8   21.7   20.7   19.8   19.0
  ST. LOUIS        30   30.4      30.0   28.3   27.0   25.9   24.7
  CHESTER          27   34.7      34.8   32.7   30.2   27.8   26.2
000 
WGUS83 KLSX 241716
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
1216 PM CDT MON MAR 24 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS 
   IN ILLINOIS...MISSOURI...
 
  MISSISSIPPI RIVER AT HANNIBAL AFFECTING PIKE AND MARION COUNTIES 

  MISSISSIPPI RIVER AT CLARKSVILLE 24 TW AFFECTING 
  CALHOUN AND PIKE COUNTIES 

  MISSISSIPPI RIVER AT GRAFTON AFFECTING 
  JERSEY AND ST. CHARLES COUNTIES 

  MISSISSIPPI RIVER AT ALTON LD 26 TW 
  AFFECTING MADISON AND ST. CHARLES COUNTIES 

  MISSISSIPPI RIVER AT CHESTER AFFECTING RANDOLPH COUNTY 

.THIS FLOOD WARNING IS A RESULT OF UPSTREAM BASIN RUNOFF IN
ASSOCIATION WITH HEAVY RAINS THE PREVIOUS WEEK AS WELL AS
SNOW MELT FROM NORTHERN LOCALES...

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION 
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

ILC149-MOC127-251716-
/O.EXT.KLSX.FL.W.0078.000000T0000Z-080326T0600Z/
/HNNM7.1.ER.080323T0900Z.080324T0630Z.080325T0600Z.NO/
1216 PM CDT MON MAR 24 2008

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT HANNIBAL
* UNTIL LATE TUESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 11:00 AM MONDAY THE STAGE WAS 15.9 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO HOLD AT NEAR FLOOD STAGE INTO
  THIS AFTERNOON.
* IMPACT...AT 16.0 FEET...FLOOD STAGE.  DAMAGE BEGINS TO BUILDINGS IN 
  UNPROTECTED LOW AREAS.  MINOR FLOODING BEGINS.

$$

ILC013-MOC163-251715-
/O.EXT.KLSX.FL.W.0069.000000T0000Z-080327T0000Z/
/CLKM7.1.ER.080319T0215Z.080324T1800Z.080326T0000Z.NO/
1216 PM CDT MON MAR 24 2008

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT CLARKSVILLE 24 TAIL WATER
* UNTIL WEDNESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 11:00 AM MONDAY THE STAGE WAS 25.2 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 25.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE
  BY TUESDAY AFTERNOON.
* IMPACT...AT 25.0 FEET...FLOOD STAGE.  MINOR FLOODING BEGINS.

$$

ILC083-MOC183-251715-
/O.EXT.KLSX.FL.W.0071.000000T0000Z-080329T1800Z/
/GRFI2.1.ER.080319T0650Z.080321T0600Z.080328T1800Z.NO/
1216 PM CDT MON MAR 24 2008

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT GRAFTON
* UNTIL SATURDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 11:00 AM MONDAY THE STAGE WAS 19.3 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  FRIDAY EARLY AFTERNOON.


$$

ILC119-MOC183-251715-
/O.EXT.KLSX.FL.W.0075.000000T0000Z-080327T0359Z/
/ALNI2.1.ER.080319T1523Z.080321T0700Z.080326T0359Z.NO/
1216 PM CDT MON MAR 24 2008

...FLOOD WARNING EXTENDED UNTIL WEDNESDAY EVENING...
THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT ALTON LOCK AND DAM 26 TAIL WATER
* UNTIL WEDNESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 11:00 AM MONDAY THE STAGE WAS 22.4 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 21.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  LATE EVENING ON TUESDAY.

$$

ILC157-251715-
/O.EXT.KLSX.FL.W.0072.000000T0000Z-080329T0500Z/
/CHSI2.2.ER.080319T1109Z.080324T0600Z.080328T0500Z.NO/
1216 PM CDT MON MAR 24 2008

...FLOOD WARNING EXTENDED UNTIL LATE FRIDAY NIGHT...
THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT CHESTER
* UNTIL LATE FRIDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 12:00 PM MONDAY THE STAGE WAS 34.3 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 27.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUYE TO FALL TO BELOW FLOOD STAGE 
  AFTER MIDNIGHT ON THURSDAY.


$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   03/25  03/26  03/27  03/28  03/29

MISSISSIPPI RIVER
  HANNIBAL         16   15.9      15.9   15.6   15.1   14.8   14.6
  CLARKSVILLE 24   25   25.2      25.1   24.9   24.6   24.3   23.9
  GRAFTON          18   19.3      19.1   18.8   18.5   18.1   17.6
  ALTON LD 26 TW   21   22.4      21.6   20.6   19.6   18.8   18.0
  CHESTER          27   34.3      33.0   31.2   28.7   26.6   25.3
000 
WGUS83 KLSX 250205
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
905 PM CDT MON MAR 24 2008

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN 
ILLINOIS...MISSOURI...
 
  MISSISSIPPI RIVER AT HANNIBAL AFFECTING PIKE AND MARION COUNTIES

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

ILC149-MOC127-250235-
/O.CAN.KLSX.FL.W.0078.000000T0000Z-080326T0600Z/
/HNNM7.1.ER.080323T0900Z.080324T0630Z.000000T0000Z.NO/
905 PM CDT MON MAR 24 2008

THE FLOOD WARNING IS CANCELLED FOR
  THE MISSISSIPPI RIVER AT HANNIBAL.
* AT 8 PM MONDAY THE STAGE WAS 15.8 FEET. 
* FLOOD STAGE IS 16.0 FEET. 
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 15.9 FEET.  THE 
  RIVER WILL CONTINUE TO FALL.
* IMPACT...AT 16.0 FEET...FLOOD STAGE.  DAMAGE BEGINS TO BUILDINGS IN 
  UNPROTECTED LOW AREAS.  MINOR FLOODING BEGINS.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   03/25  03/26  03/27  03/28  03/29

MISSISSIPPI RIVER
  HANNIBAL         16   15.8      15.8   15.5   15.2   14.8   14.6

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Mar 22, 1:13 PM CDT, 30 minutes earlier.

Area forecast discussion, Mar 22, 1:13 PM CDT, 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
113 PM CDT SAT MAR 22 2008

.DISCUSSION...
MUCH COOLER TEMPERATURES EXPECTED TDA WITH LOW LVL CLOUD CVR
LIMITING SOLAR INSOLATION AT LEAST OVR THE NRN AND ERN PTN OF THE
CWA.  MDLS CONT TO DEPICT LOW LVL CAA TDA WITH NLY FLOW ON THE
BACKSIDE OF 850 MB LOW MOVG SLOWLY SEWD THRU THE OH VLY REGION.
BOTH THE NAM AND GFS MDLS DROP THE -4 DGR C 850 MB ISOTHERM SWD TO
STL BY 00Z SUN...THEN DROP THE -8 DGR 850 MB ISOTHERM SWD TO STL BY
18Z SUN WITH CONTD N-NWLY 850 MB FLOW.  A LARGE SFC RDG ACRS THE NRN
RCKYS WILL BUILD SLOWLY SEWD THRU THE PLAINS AND INTO MO ON SUN.
ALTHOUGH IT DOES NOT APR THAT THERE WILL BE ANY LOW LVL FRCG FOR ANY
PCPN...AT LEAST WK SHRTWVS WILL DROP SEWD THRU THE AREA IN NWLY
FLOW.  THE MOST SIGNIFICANT SHRTWV WILL MOVE SEWD THRU THE CWA LT
TGT AND SUN MRNG.  THE LOW-MID LVL MOISTURE MAY BE JUST DEEP ENOUGH
FOR SOME LGT PCPN TGT AND SUN.  WILL INCLUDE VERY LOW POPS OVR THE
NRN AND WRN PTN OF THE CWA TGT...THEN LOW POPS MAINLY OVR THE NRN
AND ERN PTN OF THE CWA ON SUN. IT APRS THAT THE SFC LYR WILL BE
COLD ENOUGH THAT THE P-TYPE SHOULD BE SNOW LT TGT AND SUN MRNG
OVR THE NRN PTN OF THE CWA. THIS PCPN SHOULD BE LGT AND SHORT
LIVED WITH LTL IF ANY SNOW ACCUMULATION EXPECTED. THE COLDEST
TEMPERATURES WILL LIKELY OCCUR SUN NGT WITH GOOD RADIATIONAL
COOLING UNDERNEATH THE SFC RDG AXIS WHICH SHOULD BE OVER THE CWA
BTWN 06Z AND 18Z MON. THE SKY SHOULD CLR OUT SUN EVNG BHND THE
SHRTWV TROF...THE SFC WND WILL BE LGT NR AND ALONG THE SFC RDG
AXIS...AND THE SFC DWPTS WILL DROP INTO THE LWR TO MID 20S BY 12Z
MON. A WRMG TREND WILL BGN MON AFTN AS THE MID-UPR LVL HEIGHTS BGN
TO RISE BHND THE MID-UPR LVL TROF WHICH WILL BE MOVG E OF THE
AREA...PLUS THE LOW LVL WNDS WL BCM S-SWLY AS THE SFC/850 MB RDG
MOVES SE OF THE CWA. THE NAM MDL DEPICTS VERY STG 850 MB WAA OVER
THE CWA BY 06Z TUE AS A STG SWLY LLJ TRANSLATES EWD INTO THE CWA.

GKS

&&

.AVIATION...
FOR THE 18Z TAFS...PERSISTENT STRATO-CU DECK CONTINUES FROM
NORTHEAST THROUGH EAST-CENTRAL PARTS OF MISSOURI AND OVER MUCH OF
CENTRAL AND SOUTHERN ILLINOIS. THE WESTERN PART OF THIS DECK
CONTINUES TO SLOWLY ERODE. WILL CONTINUE TO KEEP BROKEN CLOUDS
OVER STL...SUS TERMINALS FOR THIS AFTERNOON AND INTO THE EVENING
HOURS, UIN WILL ALSO REMAIN IN THE LOWER SC CLOUD DECK HOWEVER WE
KEEP COU SCATTERED FOR MUCH OF THE AFTERNOON. HIGH PRESSURE OVER
THE DAKOTAS WILL CONTINUE TO BRING NORTHERLY FLOW OF AIR OVER
REGION THROUGH TONIGHT WITH SPEEDS BETWEEN 10 TO 15 KTS THIS
AFTERNOON BY RELAXING TO LESS THAN 8 KTS THIS EVENING. THE RIDGE
OF HIGH PRESSURE WILL SLOWLY EDGE EASTWARD OVER THE NEXT 12 TO 18
HRS. HOWEVER ANOTHER UPPER LEVEL IMPULSE WILL RAPIDLY MOVE EAST-
SOUTHEASTWARD WITHIN THE MEAN WEST NORTHWEST FLOW LATER TONIGHT
AND TOMORROW AND BRING ANOTHER CHANCE FOR RAINSHOWERS AFTER
DAYBREAK OVER TERMINALS. BEST CHC WILL OCCUR AFTER 1200 UTC
SUNDAY.

RP

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Mar 22, 5:57 AM CDT, 7 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
557 AM CDT SAT MAR 22 2008

ILZ074-079-101-102-MOZ018-019-026-027-034>036-041-042-047>052-
059>065-072>075-084-085-099-231100-
WASHINGTON IL-RANDOLPH IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS-
SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-
CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN-
ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON-
ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
557 AM CDT SAT MAR 22 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ILLINOIS...SOUTHWEST ILLINOIS...CENTRAL MISSOURI...EAST CENTRAL
MISSOURI...NORTHEAST MISSOURI AND SOUTHEAST MISSOURI.

.DAY ONE...TODAY AND TONIGHT

NUMEROUS RIVERS ACROSS THE AREA WILL CONTINUE TO EXPERIENCE HIGH
WATER LEVELS NEAR OR ABOVE FLOOD STAGE. PLEASE REFER TO RIVER
FLOOD WARNINGS AND STATEMENTS FOR MORE INFORMATION.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A COLD FRONT IS FORECAST TO MOVE INTO SOUTHERN MISSOURI ON
WEDNESDAY AND THEN STALL OUT. SIGNIFICANT MOISTURE IS EXPECTED TO
OVERRUN THIS FRONT FROM WEDNESDAY THROUGH FRIDAY. AS A RESULT...
THUNDERSTORMS CONTAINING HEAVY RAINFALL ARE POSSIBLE FOR LATE
NEXT WEEK ACROSS PORTIONS OF THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

ILZ058>060-064-065-069-070-095>100-231100-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-ADAMS IL-BROWN IL-PIKE IL-CALHOUN IL-JERSEY IL-
MADISON IL-
557 AM CDT SAT MAR 22 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ILLINOIS...SOUTHWEST ILLINOIS AND WEST CENTRAL ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

NUMEROUS RIVERS ACROSS THE AREA WILL CONTINUE TO EXPERIENCE HIGH
WATER LEVELS NEAR OR ABOVE FLOOD STAGE. PLEASE REFER TO RIVER
FLOOD WARNINGS AND STATEMENTS FOR MORE INFORMATION.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS A CHANCE OF LIGHT SNOW SUNDAY MORNING AS AN UPPER LEVEL
DISTURBANCE MOVES THROUGH THE AREA. LITTLE IN ANY ACCUMULATION IS EXPECTED.

A COLD FRONT IS FORECAST TO MOVE INTO SOUTHERN MISSOURI ON
WEDNESDAY AND THEN STALL OUT. SIGNIFICANT MOISTURE IS EXPECTED TO
OVERRUN THIS FRONT FROM WEDNESDAY THROUGH FRIDAY. AS A RESULT...
THUNDERSTORMS CONTAINING HEAVY RAINFALL ARE POSSIBLE FOR LATE
NEXT WEEK ACROSS PORTIONS OF THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

GKS

Nearby

River Flood Warnings in Illinois, 2008River Flood Warnings in Missouri, 2008Every river flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.